# SDR AALA201809119010

- Difficulty date: September 8, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N159AN
- Make and model: Airbus A321-231
- Aircraft serial: 7034
- Aircraft time: 8,517 hours, 3,204 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: BAT0000
- Part serial: 794257
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN EMERGENCY LIGHT TEST, THE 14WL BATTERY FAULTED DURING A TEST.   REPLACED EMERGENCY LIGHT BATTERY IAW AMM 33-51-38. OPS CHECKED OK.
